Vol. 12, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Convergence of the Kähler–Ricci iteration

Tamás Darvas and Yanir A. Rubinstein

Vol. 12 (2019), No. 3, 721–735
Abstract

The Ricci iteration is a discrete analogue of the Ricci flow. According to Perelman, the Ricci flow converges to a Kähler–Einstein metric whenever one exists, and it has been conjectured that the Ricci iteration should behave similarly. This article confirms this conjecture. As a special case, this gives a new method of uniformization of the Riemann sphere.

Keywords
Ricci iteration, Kähler–Einstein metrics, Fano manifolds
Mathematical Subject Classification 2010
Primary: 32Q20
Secondary: 14J45, 32W20
Milestones
Received: 15 June 2017
Revised: 27 April 2018
Accepted: 29 June 2018
Published: 7 October 2018
Authors
Tamás Darvas
Department of Mathematics
University of Maryland
College Park, MD
United States
Yanir A. Rubinstein
Department of Mathematics
University of Maryland
College Park, MD
United States